Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
determinedtowin

Testicular atrophy

Recommended Posts

I was on Roaccutane about 2 years ago (2nd time) It did it's job and worked perfectly. How ever, about a year later my left testicle started to shrink. I have been the urologist and he said this could be a result of Roaccutane as there is no other explanation!

Has this happened to anyone else?!?!

Link to post
Share on other sites

Holy crap. No not here 'yet' but I have experience a lack of libidio and issues maintaining sexual performance. Another potential side then......

Link to post
Share on other sites
Unrelated. See another Dr and don't tell them you took Accutane, bet you'll get the real answer.

When I asked the doctor that knew I was on Accutane, he said said it was a possibility. When I asked the doctor who didn't know, he said he didn't have a clue what the cause was. The Urologist said the same.

No one seems to have a clue!

Link to post
Share on other sites

While this is a dead thread, sadly, this is likely absolutely because of the Accutane. That shit is pure poison. The sexual side effects are glossed over as everyone is horrified and in denial. 

Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×